Announcement

Collapse
No announcement yet.

Anybody with rash and Elmiron?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • bamafan
    replied
    just to let you all know my rash is better but not gone all the way but am going to start my Elimron back in a few days. So hope that this time it will not happen again. Thanks for all your advice

    Leave a comment:


  • vm
    replied
    Well, I hope it's not the Elmiron in case you are someone who would be helped by it. But if it is the Elmiron - there are lots of other treatment options available.

    Leave a comment:


  • bamafan
    replied
    I have contacted my doctor and they said to stop until the rash goes away, then start back. My doctor said it could be something else birth control, but not sure so as soon as it goes away to start the Elimron back to make sure it is the medicine.

    Leave a comment:


  • vm
    replied
    Have you contacted your doctor about it? What has he or she said? It sounds like it could be an allergic reaction, but could also be coincidence. Please ask your doctor or pharmacist so they can help you decide what to do.

    Leave a comment:


  • bamafan
    started a topic Anybody with rash and Elmiron?

    Anybody with rash and Elmiron?

    My Doctor started me on Elmiron a couple of days ago and 2 days ago got rash on my neck. I have been off of it for 3 days now and rash is still there. Has anyone had this problem and what did you do?
Working...
X